# SDR DALA2015112707330

- Difficulty date: November 26, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 36,580 hours, 24,220 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Splice
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERNAL SPLICE AT RT WING L/E, XFS=196.  REPLACED IAW SRM 57-30-01, 51-10-03, 51-30-02, 51-30-05.
